# SDR QXEA200603288

- Difficulty date: December 8, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 12,557 hours, 9,144 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - AFT CARGO DOOR LOWER AFT CORNER OF PRESSURE SEAL RETAINER IS GOUGED.  REPAIRED IAW SRM 51-12-00, 51-21-11, AND 51-25-01.
